Thanks Thanks:  0
Likes Likes:  0
Results 1 to 7 of 7
  1. #1
    Join Date
    Nov 2005
    Posts
    63
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Question about Accutane and weirdness

    I have been off accutane for 3 months now, it really shouldnt be affecting my mood, correct? Also, I get called weird a lot, but I dont even know what weird is anymore, what is weird and how do I know if I am weird?

  2. #2
    Join Date
    Nov 2005
    Posts
    63
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Question about Accutane and weirdness

    How long does it take after withdrwaing from a medication for your brain to get back to normal?

  3. #3
    Join Date
    Mar 2004
    Location
    Ottawa, Canada
    Posts
    34,271
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Question about Accutane and weirdness

    Depends on the medication, SadGirl.

    Which one are you concerned about? The accutane?

  4. #4
    Join Date
    Nov 2005
    Posts
    63
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Question about Accutane and weirdness

    yes, the accutane

  5. #5
    Join Date
    Aug 2004
    Location
    Arizona
    Posts
    11,569
    Mentioned
    18 Post(s)
    Tagged
    0 Thread(s)

    Re: Question about Accutane and weirdness

    it really shouldnt be affecting my mood, correct?
    Yeah, I would find it difficult to imagine that Accutane or Accutane withdrawal could be affecting your mood three months after taking it. Personally, Accutane did not seem to affect my mood at all.
    "What lies behind us and what lies before us are tiny matters compared to what lies within us." ~ Ralph Waldo Emerson

  6. #6
    Join Date
    Mar 2004
    Location
    Ottawa, Canada
    Posts
    34,271
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Re: Question about Accutane and weirdness

    There is a possible association between accutane and depression in some people but as Daniel says it's hard to imagine it affecring your mood that long after discontinuation.

  7. #7
    Join Date
    Nov 2004
    Posts
    4,104
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Question about Accutane and weirdness

    If you've been off the medication for three months, it's out of your system, hon, and having no effect on your moods. Now, who calls you weird and under what circumstances do they call you weird? People call me weird, too, but...well, compared to them I AM weird and that's okay with me!

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.